| Model Number |
CNWET4 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of intraocular lens haptic was bent or crimped and haptic was ruptured in capsule.The lens remains implanted.Additional information has been requested.
Additional Manufacturer Narrative
Correction: on initial mdr the product code of a040609 was an error.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The file indicated the use of a qualified viscoelastic.The associated cartridge and handpiece were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Associated cartridge and handpiece were not provided.It is unknown if qualified products were used.The ifu instructs: company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The ifu instructs to completely fill the cartridge with ovd immediately prior to loading and delivery of the lens.Do not attempt to load the lens without adequate ovd in the device.Not adequately filling the device with viscoelastic will result in inadequate coverage of lens and the lens fold path with ovd, which may result in damage.The ifu instructs: using holding forceps, grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until the optic is a little more than half-way inside the cartridge.Use the holding forceps to gently push down on the lens, verifying that the lens is on the bottom surface of the cartridge.Using holding forceps, take the trailing haptic, and gently fold the haptic onto the anterior side of the optic.Slowly grip or push the optic edge to position the lens as far into the cartridge as the forceps will permit, while ensuring the lens remains on the bottom surface of the cartridge and the trailing haptic remains on the optic.Failure to follow these steps may cause the lens to advance incorrectly causing delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).